# SDR QXEA2010022200111

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 185-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT FLOOR SEAT TRACK FROM FS 185.00 TO FS 581.00 IS CORRODED.  FOUND SEAT TRACK TO BE BEYOND LIMITS IAW REO 670-53-00-013.  REMOVED TRACK IAW AMM 53-00-49-000-801-A02.  INSTALLED NEW TRACK IAW AMM TASK 53-00-49-400-801.
